MAUDE Adverse Event Report: ETHICON INC. VCL UC MONO VIO 12IN 10-0 D/A CS160-8; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL UC MONO VIO 12IN 10-0 D/A CS160-8; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number V450G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.The suture was broken during use.Further details were not provided.There were no adverse consequences to the patient.

Brand Name
VCL UC MONO VIO 12IN 10-0 D/A CS160-8
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key9072865
Report Number2210968-2019-87592
Device Sequence Number19600529
Product Code GAM
UDI-Device Identifier10705031051270
UDI-Public10705031051270
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberV450G
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/20/2019
Initial Report FDA Received Date09/16/2019
Patient Sequence Number1